# SDR SIMA2020060219002

- Difficulty date: May 19, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 47,015 hours, 42,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14540752603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR TORSION BAR BRACKET AT FRAME 61 HAS A 1/8" CRACK.  INSTALLED NEW BRACKET IAW SRM 51-40-02.
